Journal of Differential Geometry

Embedded constant mean curvature tori in the three-sphere

Ben Andrews and Haizhong Li

Full-text: Open access

Abstract

We prove that any constant mean curvature embedded torus in the three dimensional sphere is axially symmetric, and use this to give a complete classification of such surfaces for any given value of the mean curvature.

Article information

Source
J. Differential Geom., Volume 99, Number 2 (2015), 169-189.

Dates
First available in Project Euclid: 16 January 2015

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1421415560

Digital Object Identifier
doi:10.4310/jdg/1421415560

Mathematical Reviews number (MathSciNet)
MR3302037

Zentralblatt MATH identifier
1318.53059

Citation

Andrews, Ben; Li, Haizhong. Embedded constant mean curvature tori in the three-sphere. J. Differential Geom. 99 (2015), no. 2, 169--189. doi:10.4310/jdg/1421415560. https://projecteuclid.org/euclid.jdg/1421415560


Export citation